# SDR USAASA01065

- Difficulty date: November 26, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - RECEIVED EMERGENCY POWER SUPPLY UNIT 'INT LOAD EMERGENCY R' MESSAGE DURING THE EMERGENCY LIGHTS OPERATIONAL CHECK.  MAINTENANCE REPLACED THE RIGHT EMERGENCY POWER SUPPLY UNIT (12WL).  THE SYSTEM CHECKS OK.  (M)
